Previous |  Up |  Next


Title: Typy a kontinuitní grupy kollineací v $S_3$. [III.] (Czech)
Title: Types and continuous groups of collineations in $S_3$. [III.] (English)
Title: Typen und kontinuierliche Gruppen der Kollineationen im $S_3$. [III.] (German)
Author: Vojtěch, Jan
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
Volume: 38
Issue: 4
Year: 1909
Pages: 385-427
Category: math
idZBL: JFM 40.0729.04
DOI: 10.21136/CPMF.1909.121463
Date available: 2009-08-29T14:49:04Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_038-1909-4_2.pdf 5.099Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo